Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Simple knots which are doubly-null-cobordant


Author: C. Kearton
Journal: Proc. Amer. Math. Soc. 52 (1975), 471-472
MSC: Primary 57C45
MathSciNet review: 0380817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Seifert matrix, a necessary and sufficient condition is given for a simple $ (2q - 1)$-knot, $ q > 1$, to be doubly-null-cobordant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380817-8
Keywords: Simple knot, doubly-null-cobordant, Seifert matrix
Article copyright: © Copyright 1975 American Mathematical Society